# SDR WX0A2021120273884

- Difficulty date: November 30, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 27,895 hours, 17,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Dirty
- Location: 10wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS EPSU SYS TEST FAULTED EMERGENCY LIGHTING BAT/EPSUK(10WL) FWD L . / DISCONNCETED CANNON PLUG AT 10WL IN FWD L/H CEILING CABIN, CLEANED AND RECONNECTED. OPS CHECK BITE TESTED OK I/A/W AMM 33-51-38-400-002-A & ESPM 20-55-10."
